# SDR HEEA968408

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator Assy
- Part number: 214001970111
- Condition: Defective
- Location: M/R
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACTUATOR ASSY WOULD NOT COMPLETE TEST.
